Hi all. I am posting for the first time, but been reading posts for 5 years! My husband has been living with his parkinsons diagnosis over this time. My over riding anxiety is the side effects of this medication. He is currently on Co beneldopa and ropinerole. Slight increases of ropinerole were very problematic for him. Today out of the blue he is now having all the typical side effects, even though the dose has been stable for 8 months. Does anyone know if that an happen?
A warm welcome to the forum. I’m sorry to hear about the side effects your husband is experiencing. We have some useful information on dopamine agonist drugs such as Ropinirole on our website which you can find here: Dopamine agonists (pramipexole, ropinirole) | Parkinson's UK
I’d urge you and your husband to consult his Parkinson’s nurse about these side effects or give our helpline a call on 0808 800 0303 from Monday-Friday: 9am to 6pm and on Saturday: 10am to 2pm, or you can email [email protected].
Thank you for advice. Already back on to parkinsons nurse and gp. Shall see what they say, but find the experiences of those who live with this the greatest of help… Thanks again
happened to me, builds up over time,ultimately had very bad side effects from it, quit it altogether last year after more than 2 years of constant use.
I’m not on the same drugs but find even slight constipation effects the absorption of the drugs.
I take 3 dried figs daily and a high fibre breakfast cereal. Sometimes I will take Laxido if I’ve missed a day.
keeping hydrated especially when it’s so hot is also critical to keeping everything working
We agree with you. These last few days have convinced us that it’s an absorbtion problem that’s caused a spike in symptoms, hopefully receding now. Managing parkinsons is such hard work.